# SDR IPXA12671483

- Difficulty date: January 26, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 42,251 hours, 13,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586964
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FOUND CABIN INTERIOR M/D CARGO FLOOR PANEL DENTED AT STA 1197+15, CENTER NR 25542, DENT 0.7" (LENGTH) X 0.6"(WIDTH) X 0.090"(DEPTH).  REPAIRED IAW EO NR B767-5320-9693-H.
